# SDR DALA2019070804096

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 130,406 hours, 18,662 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0176 - ATB - DUE TO AFTER T/O MCP ALTITUDE WINDOW FROZE AT 4000 FEET. ALT HOLD INOP. CREW COORDINATED WITH DISP, MCC FOR NON-EMERGENCY ATB TO FRA. CORRECTIVE ACTION: REPLACED AFDS MCP. C/W AFDS TEST 30 AND 40. A/C IS RTS.
